Non-drowsy decongestant provides an effective relief the sinus congestion and also pressure with pain, add to headaches. Each maximum strength tablet contains paracetamol for pain relief and phenylephrine HCI.

You are watching: Can you take tylenol with sudafed


bvseo_sdk, p_sdk, 3.2.0CLOUD, getAggregateRating, 3.37msREVIEWS, PRODUCTbvseo-msg: HTTP status code the 404 to be returned; HTTP standing code that 404 to be returned;
*

*

*

*

*

Non-drowsy tablets for momentary relief of sinus congestion and also pressure v pain, plus headaches. Formulated with acetaminophen because that pain relief and phenylephrine HCI as a decongestant.

Sinus pressure and pain reliefAcetaminophen and also phenylephrine HClNon-drowsy decongestant formula

temporarily relieves this symptoms connected with hay heat or various other respiratory allergies, and also the typical cold:

sinus congestion and also pressureheadacheminor aches and also painsnasal congestionpromotes sinus drainagetemporarily reduces fever

Do no use much more than directed (see overdose warning)

Adults and also children 12 years and over:

take 2 caplets every 4 hoursdo not take more than 10 caplets in 24 hours

Children under 12 years:

ask a doctor

Liver warning: This product includes acetaminophen. The maximum everyday dose that this product is 10 caplets (3,250 mg acetaminophen) in 24 hours. Severe liver damages may take place if friend take

more 보다 4,000 mg of paracetamol in 24 hourswith other drugs include acetaminophen3 or much more alcoholic drink every work while making use of this product

Allergy alert: acetaminophen may cause severe skin reactions. Symptoms might include:

skin reddeningblistersrash

 If a skin reaction occurs, protect against use and also seek medical aid right away.

Do no use

with any other drug containing paracetamol (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a medical professional or pharmacist.if friend are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotionally conditions, or Parkinson"s disease), or for 2 weeks after protecting against the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a medical professional or pharmacist prior to taking this product.if you have ever had an allergic reaction come this product or any type of of that ingredients

Ask a doctor prior to use if you have

liver diseaseheart diseasehigh blood pressurethyroid diseaseDiabetestrouble urinating due to an enlarged prostate gland

Ask a doctor or pharmacist before use if friend are taking the blood thinning drug warfarin.

When using this product perform not exceed encourage dose.

Stop use and also ask a medical professional if

nervousness, dizziness, or sleeplessness occurpain or nasal congestion gets worse or lasts much more than 7 daysfever it s okay worse or lasts much more than 3 daysredness or ede is present new symptoms occur

These could be indications of a severe condition.

If pregnant or breast-feeding, asking a health professional prior to use.

Keep out of with of children.

See more: The Amount Of Movement Permitted By A Particular Joint Is The Basis For The Functional

Overdose warning: In situation of overdose, get medical help or contact a toxicity Control facility right away. (1-800-222-1222) fast medical attention is critical for adults and for youngsters even if you do not notification any indicators or symptoms.